Algebraic independence of the values of generalized Mahler functions
Acta Arithmetica, Tome 70 (1995) no. 2, pp. 161-181
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_70_2_161_181,
author = {Thomas T\"opfer},
title = {Algebraic independence of the values of generalized {Mahler} functions},
journal = {Acta Arithmetica},
pages = {161--181},
year = {1995},
volume = {70},
number = {2},
doi = {10.4064/aa-70-2-161-181},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-70-2-161-181/}
}
TY - JOUR AU - Thomas Töpfer TI - Algebraic independence of the values of generalized Mahler functions JO - Acta Arithmetica PY - 1995 SP - 161 EP - 181 VL - 70 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-70-2-161-181/ DO - 10.4064/aa-70-2-161-181 LA - en ID - 10_4064_aa_70_2_161_181 ER -
Thomas Töpfer. Algebraic independence of the values of generalized Mahler functions. Acta Arithmetica, Tome 70 (1995) no. 2, pp. 161-181. doi: 10.4064/aa-70-2-161-181
Cité par Sources :